CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Inclusion of Lambda BV(p) spaces in the classes H-omega(q)

Mahdi Hormozi (Institutionen för matematiska vetenskaper, matematik)
Journal of Mathematical Analysis and Applications (0022-247X). Vol. 404 (2013), 2, p. 195-200.
[Artikel, refereegranskad vetenskaplig]

A characterization of the inclusion of Waterman-Shiba classes into classes of functions with given integral modulus of continuity is given. This corrects and extends an earlier result of a paper from 2005.

Nyckelord: generalized bounded variation, modulus of variation, Banach space



Denna post skapades 2012-02-14. Senast ändrad 2016-11-07.
CPL Pubid: 155076

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur

Relaterade publikationer

Denna publikation ingår i:


Topics on Function Spaces and Multilinear Algebra